# SDR 2007UALA04145

- Difficulty date: September 20, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 46,613 hours, 29,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED TO CREW, GOT AN ELECTRICAL-LIKE SMELL IN FORWARD PIT.
